Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 163, NWS Lincoln, IL

June 15, 2008Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 6:40 PM CDT for Crawford County, Jasper County, Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2008, 6:40 PM CDT (23:40 UTC)
Expired
Jun 15, 2008, 7:30 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Crawford County, IL, Jasper County, IL

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:42 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:34 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jun 15, 2:34 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT SUN JUN 15 2008

.DISCUSSION...
ISSUED 234 PM CDT SUN JUN 15 2008

LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS
THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM
LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW
BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE
MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER
TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO
CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE
BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER
THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES
THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH
OF THE NEXT SEVERAL DAYS.

NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING
CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE...
12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED
TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES
GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...

TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST
SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED
WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN
AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL
WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL
SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES
THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL
SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH
STABILIZATION OCCURS DUE TO THE ONGOING STORMS.

MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE
SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE
FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER
TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND
ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL.
HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A
RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER
CONDITIONS.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE
AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER
EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY
SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN
TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER
RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US
PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS
ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A
SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY.

BAK
&&

.AVIATION...
ISSUED 1250 PM CDT SUN JUN 15 2008

STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE
QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES
DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND
SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE
VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO
HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF
SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN
VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING.
SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE
WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER
WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS
HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 3:11 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT SUN JUN 15 2008

ILZ027>031-036>038-040>043-047>051-161100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
311 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY
EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE
AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO
THE SOUTHEAST BEFORE SUNSET AS THE COLD FRONT SWEEPS THROUGH.

INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL
EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE
SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME
MINOR FLOODING THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED UNTIL 7 PM.

ILZ044>046-052>057-061-161100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
311 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH SUNSET.
THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE
HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE
SOUTHEAST AFTER SUNSET AS THE COLD FRONT SWEEPS THROUGH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNSET.

ILZ062-063-066>068-071>073-161100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
311 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING...

A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST
ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS
TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE
THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER
MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA.

EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE
OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE
NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL
CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE
WABASH...AND EMBARRAS RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT
IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE SOUTHEAST OF THE
AREA.

FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 5 AND 9 PM.

HUETTL

In the hours before

Local storm report, Jun 15, 5:44 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
544 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     CUBA                    40.49N 90.19W
06/15/2008                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.

0248 PM     TSTM WND GST     IPAVA                   40.35N 90.32W
06/15/2008  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0248 PM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/15/2008  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0248 PM     TSTM WND GST     FIATT                   40.57N 90.18W
06/15/2008  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0255 PM     HAIL             CANTON                  40.56N 90.04W
06/15/2008  M0.88 INCH       FULTON             IL   MESONET

            ALSO ESTIMATED WIND SPEED OF 60 MPH.

0255 PM     TSTM WND GST     MANITO                  40.42N 89.78W
06/15/2008  E70.00 MPH       MASON              IL   MESONET

            A FEW TREES WERE BLOWN DOWN.

0255 PM     TSTM WND GST     CANTON                  40.56N 90.04W
06/15/2008  E70.00 MPH       FULTON             IL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0311 PM     TSTM WND GST     CREVE COEUR             40.64N 89.60W
06/15/2008  E70.00 MPH       TAZEWELL           IL   PUBLIC

            NUMEROUS LARGE TREE LIMBS AND POWER LINES BLOWN DOWN.
            SEVERAL TREES SNAPPED IN HALF.

0315 PM     TSTM WND DMG     BARTONVILLE             40.64N 89.66W
06/15/2008                   PEORIA             IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN. FROM PEORIA COUNTY
            ESDA.

0315 PM     TSTM WND GST     GREEN VALLEY            40.41N 89.64W
06/15/2008  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            TREES DOWN ALONG IL-29 IN GREEN VALLEY.

0319 PM     TSTM WND DMG     PEKIN                   40.57N 89.63W
06/15/2008                   TAZEWELL           IL   TRAINED SPOTTER

            NUMEROUS 5 TO 6 INCH TREE BRANCHES BLOWN DOWN.

0320 PM     TSTM WND DMG     1 SE PEKIN              40.56N 89.61W
06/15/2008                   TAZEWELL           IL   STORM CHASER

            SEVERAL HEALTHY ONE FOOT TREE LIMBS BLOWN DOWN.

0325 PM     TSTM WND GST     1 NW TREMONT            40.54N 89.50W
06/15/2008  M65.00 MPH       TAZEWELL           IL   MESONET

0326 PM     HAIL             1 SE SAN JOSE           40.30N 89.59W
06/15/2008  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

0330 PM     TSTM WND GST     DEER CREEK              40.63N 89.33W
06/15/2008  M71.00 MPH       TAZEWELL           IL   MESONET

0330 PM     TSTM WND DMG     MORTON                  40.61N 89.47W
06/15/2008                   TAZEWELL           IL   NWS EMPLOYEE

            6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND
            GUSTS.

0334 PM     TSTM WND GST     GOODFIELD               40.63N 89.27W
06/15/2008  E70.00 MPH       WOODFORD           IL   EMERGENCY MNGR

            60 TO 70 MPH WINDS IN GOODFIELD.

0334 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
06/15/2008                   WOODFORD           IL   STORM CHASER

            POWER LINES BLOWN DOWN.

0335 PM     TSTM WND DMG     GOODFIELD               40.63N 89.27W
06/15/2008                   WOODFORD           IL   TRAINED SPOTTER

            8 INCH TREE LIMBS BLOWN DOWN.

0342 PM     TSTM WND GST     1 SE ELKHART            40.01N 89.47W
06/15/2008  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

0342 PM     TSTM WND GST     HARTSBURG               40.25N 89.44W
06/15/2008  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

            LARGE TREES BLOWN DOWN.

0349 PM     TSTM WND DMG     2 SW SECOR              40.72N 89.16W
06/15/2008                   WOODFORD           IL   STORM CHASER

            6 INCH DIAMETER TREE BLOWN DOWN.

0350 PM     TSTM WND DMG     3 SW EL PASO            40.71N 89.06W
06/15/2008                   WOODFORD           IL   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE AT THE INTERSECTION AND 2500E AND
            850N.

0350 PM     HAIL             2 S CHESTNUT            40.04N 89.20W
06/15/2008  E0.88 INCH       LOGAN              IL   MESONET

0352 PM     HAIL             1 N BUFFALO             39.86N 89.41W
06/15/2008  E0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

0402 PM     TSTM WND GST     DOWNS                   40.40N 88.87W
06/15/2008  M67.00 MPH       MCLEAN             IL   MESONET

0410 PM     HAIL             3 NW NIANTIC            39.88N 89.21W
06/15/2008  E0.88 INCH       MACON              IL   TRAINED SPOTTER

            SMALL BRANCHES ALSO BLOWN DOWN.

0427 PM     HAIL             ARGENTA                 39.99N 88.82W
06/15/2008  E0.75 INCH       MACON              IL   EMERGENCY MNGR

0443 PM     TSTM WND GST     SEYMOUR                 40.10N 88.42W
06/15/2008  E60.00 MPH       CHAMPAIGN          IL   MESONET

            LARGE TREE LIMBS BLOWN DOWN.

0445 PM     TSTM WND GST     RANTOUL                 40.30N 88.16W
06/15/2008  M58.00 MPH       CHAMPAIGN          IL   AWOS

            AT RANTOUL AIRPORT AWOS

0458 PM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
06/15/2008                   VERMILION          IL   EMERGENCY MNGR

            SEVERAL 3 TO 4 INCH DIAMETER TREE LIMBS AND ONE POWER
            POLE WERE BLOWN DOWN.

0458 PM     HAIL             HOOPESTON               40.47N 87.67W
06/15/2008  E1.00 INCH       VERMILION          IL   EMERGENCY MNGR

0458 PM     TSTM WND GST     HOOPESTON               40.47N 87.67W
06/15/2008  M67.00 MPH       VERMILION          IL   TRAINED SPOTTER

0510 PM     TSTM WND GST     3 E SIDNEY              40.02N 88.02W
06/15/2008  E60.00 MPH       CHAMPAIGN          IL   STORM CHASER

            SMALL TREE LIMBS WERE BLOWN DOWN.

&&

BAK
Local storm report, Jun 15, 6:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/15/2008                   PEORIA             IL   EMERGENCY MNGR

            LARGE TREE UPROOTED SOUTH OF THE INTERSECTION OF ROUTE
            150 AND ROUTE 6...IN A SUBDIVISION. FROM CITY OF PEORIA
            EMA.

&&

BAK
Local storm report, Jun 15, 6:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     COLFAX                  40.57N 88.62W
06/15/2008                   MCLEAN             IL   EMERGENCY MNGR

            ROOF OFF OF HOME AND ROOF OFF OF A BUSINESS IN COLFAX.
            FROM MCLEAN EMA.

&&

BAK
Local storm report, Jun 15, 6:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 E METCALF             39.80N 87.77W
06/15/2008  E0.75 INCH       EDGAR              IL   LAW ENFORCEMENT

0558 PM     HAIL             2 N PARIS               39.64N 87.69W
06/15/2008  E0.75 INCH       EDGAR              IL   LAW ENFORCEMENT

&&

BAK
Local storm report, Jun 15, 6:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     CUBA                    40.49N 90.19W
06/15/2008                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.

0248 PM     TSTM WND GST     FIATT                   40.57N 90.18W
06/15/2008  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0248 PM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/15/2008  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0248 PM     TSTM WND GST     IPAVA                   40.35N 90.32W
06/15/2008  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0255 PM     HAIL             CANTON                  40.56N 90.04W
06/15/2008  M0.88 INCH       FULTON             IL   MESONET

            ALSO ESTIMATED WIND SPEED OF 60 MPH.

0255 PM     TSTM WND GST     CANTON                  40.56N 90.04W
06/15/2008  E70.00 MPH       FULTON             IL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0255 PM     TSTM WND GST     MANITO                  40.42N 89.78W
06/15/2008  E70.00 MPH       MASON              IL   MESONET

            A FEW TREES WERE BLOWN DOWN.

0308 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/15/2008                   PEORIA             IL   EMERGENCY MNGR

            LARGE TREE UPROOTED SOUTH OF THE INTERSECTION OF ROUTE
            150 AND ROUTE 6...IN A SUBDIVISION. FROM CITY OF PEORIA
            EMA.

0311 PM     TSTM WND GST     CREVE COEUR             40.64N 89.60W
06/15/2008  E70.00 MPH       TAZEWELL           IL   PUBLIC

            NUMEROUS LARGE TREE LIMBS AND POWER LINES BLOWN DOWN.
            SEVERAL TREES SNAPPED IN HALF.

0315 PM     TSTM WND DMG     BARTONVILLE             40.64N 89.66W
06/15/2008                   PEORIA             IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN. FROM PEORIA COUNTY
            ESDA.

0315 PM     TSTM WND GST     GREEN VALLEY            40.41N 89.64W
06/15/2008  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            TREES DOWN ALONG IL-29 IN GREEN VALLEY.

0319 PM     TSTM WND DMG     PEKIN                   40.57N 89.63W
06/15/2008                   TAZEWELL           IL   TRAINED SPOTTER

            NUMEROUS 5 TO 6 INCH TREE BRANCHES BLOWN DOWN.

0320 PM     TSTM WND DMG     1 SE PEKIN              40.56N 89.61W
06/15/2008                   TAZEWELL           IL   STORM CHASER

            SEVERAL HEALTHY ONE FOOT TREE LIMBS BLOWN DOWN.

0325 PM     TSTM WND GST     1 NW TREMONT            40.54N 89.50W
06/15/2008  M65.00 MPH       TAZEWELL           IL   MESONET

0326 PM     HAIL             1 SE SAN JOSE           40.30N 89.59W
06/15/2008  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

0330 PM     TSTM WND DMG     MORTON                  40.61N 89.47W
06/15/2008                   TAZEWELL           IL   NWS EMPLOYEE

            6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND
            GUSTS.

0330 PM     TSTM WND GST     DEER CREEK              40.63N 89.33W
06/15/2008  M71.00 MPH       TAZEWELL           IL   MESONET

0334 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
06/15/2008                   WOODFORD           IL   STORM CHASER

            POWER LINES BLOWN DOWN.

0334 PM     TSTM WND GST     GOODFIELD               40.63N 89.27W
06/15/2008  E70.00 MPH       WOODFORD           IL   EMERGENCY MNGR

            60 TO 70 MPH WINDS IN GOODFIELD.

0335 PM     TSTM WND DMG     GOODFIELD               40.63N 89.27W
06/15/2008                   WOODFORD           IL   TRAINED SPOTTER

            8 INCH TREE LIMBS BLOWN DOWN.

0342 PM     TSTM WND GST     HARTSBURG               40.25N 89.44W
06/15/2008  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

            LARGE TREES BLOWN DOWN.

0342 PM     TSTM WND GST     1 SE ELKHART            40.01N 89.47W
06/15/2008  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

0349 PM     TSTM WND DMG     2 SW SECOR              40.72N 89.16W
06/15/2008                   WOODFORD           IL   STORM CHASER

            6 INCH DIAMETER TREE BLOWN DOWN.

0350 PM     HAIL             2 S CHESTNUT            40.04N 89.20W
06/15/2008  E0.88 INCH       LOGAN              IL   MESONET

0350 PM     TSTM WND DMG     3 SW EL PASO            40.71N 89.06W
06/15/2008                   WOODFORD           IL   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE AT THE INTERSECTION AND 2500E AND
            850N.

0352 PM     HAIL             1 N BUFFALO             39.86N 89.41W
06/15/2008  E0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

0402 PM     TSTM WND GST     DOWNS                   40.40N 88.87W
06/15/2008  M67.00 MPH       MCLEAN             IL   MESONET

0410 PM     HAIL             3 NW NIANTIC            39.88N 89.21W
06/15/2008  E0.88 INCH       MACON              IL   TRAINED SPOTTER

            SMALL BRANCHES ALSO BLOWN DOWN.

0410 PM     TSTM WND DMG     COLFAX                  40.57N 88.62W
06/15/2008                   MCLEAN             IL   EMERGENCY MNGR

            ROOF OFF OF HOME AND ROOF OFF OF A BUSINESS IN COLFAX.
            FROM MCLEAN EMA.

0427 PM     HAIL             ARGENTA                 39.99N 88.82W
06/15/2008  E0.75 INCH       MACON              IL   EMERGENCY MNGR

0443 PM     TSTM WND GST     SEYMOUR                 40.10N 88.42W
06/15/2008  E60.00 MPH       CHAMPAIGN          IL   MESONET

            LARGE TREE LIMBS BLOWN DOWN.

0445 PM     TSTM WND GST     RANTOUL                 40.30N 88.16W
06/15/2008  M58.00 MPH       CHAMPAIGN          IL   AWOS

            AT RANTOUL AIRPORT AWOS

0458 PM     TSTM WND GST     HOOPESTON               40.47N 87.67W
06/15/2008  M67.00 MPH       VERMILION          IL   TRAINED SPOTTER

0458 PM     HAIL             HOOPESTON               40.47N 87.67W
06/15/2008  E1.00 INCH       VERMILION          IL   EMERGENCY MNGR

0458 PM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
06/15/2008                   VERMILION          IL   EMERGENCY MNGR

            SEVERAL 3 TO 4 INCH DIAMETER TREE LIMBS AND ONE POWER
            POLE WERE BLOWN DOWN.

0510 PM     TSTM WND GST     3 E SIDNEY              40.02N 88.02W
06/15/2008  E60.00 MPH       CHAMPAIGN          IL   STORM CHASER

            SMALL TREE LIMBS WERE BLOWN DOWN.

0540 PM     HAIL             2 E METCALF             39.80N 87.77W
06/15/2008  E0.75 INCH       EDGAR              IL   LAW ENFORCEMENT

0558 PM     HAIL             2 N PARIS               39.64N 87.69W
06/15/2008  E0.75 INCH       EDGAR              IL   LAW ENFORCEMENT

&&

BAK
Local storm report, Jun 15, 6:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             NEWTON                  38.99N 88.16W
06/15/2008  E0.75 INCH       JASPER             IL   CO-OP OBSERVER

&&

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:21 AM CDTAreal Flood WarningILXClark, Crawford, Jasper48 hr
Jun 15, 9:32 AM CDTAreal Flood WarningILXCrawford, Jasper, Lawrence, Richland48 hr
Jun 15, 1:51 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark54 min
Jun 15, 2:06 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler39 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria34 min
Jun 15, 2:42 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Peoria, Schuyler, Tazewell63 min
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford43 min
Jun 15, 3:14 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford46 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt, Tazewell, Woodford61 min
Jun 15, 3:47 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Sangamon43 min
Jun 15, 4:15 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Macon, Piatt60 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningILXMarshall, Stark51 min
Jun 15, 4:39 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion36 min
Jun 15, 5:03 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Jun 15, 5:22 PM CDTSevere Thunderstorm WarningILXEdgar38 min
Jun 15, 5:52 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar53 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.